# SDR GUUA94132011710A

- Difficulty date: January 17, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,057 hours, 33,840 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 080312001
- Condition: Bypassing
- Location: Mlg
- Part time: 3,851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR MOTOR RECYCLING IN AIR ABOUT EVERY THREE TO FOUR MINUTES. REPLACED LT MLG ACTUATOR, OPS CHECK GOOD.
